# SDR 96ZZZX4087

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Certified Inspection Service Inc, repair station CTKR096K
- Aircraft: N9565K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670209
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 9529900
- Condition: Cracked
- Location: Mlg Side Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR SIDE BRACE, 2 EACH, STUDS LEFT AND RIGHT FOUND CRACKED AT RADIUS OF HEAD.  REF:  AD 95-20-07 N/R.
